# SDR MALA020667

- Difficulty date: November 22, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Nr 1 C & D
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEATS 1C & 1D OXGYEN MASK DROPPED UNCOMMANDED DURING PUSHBACK.  MAINTENANCE RESECURED 02 MASKS AND PANEL.
